Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bacterial infection in foreskin. Frequent urination and burning sensation around heart. Related?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1706 Questions
Question
Around 6 weeks ago I had a bacterial infection in my foreskin. Im 31 and have never had this before, I went to see a specialist who prescribed me Flagyl. The infection cleared up but then reappeared 1 week later. I got another prescription which again cleared the infection only for it reappear for a 3rd time 2 weeks later. I have read that this infection could be caused by Diabetes and it is the urine which is providing a base for bacterial growth in my foreskin. I have noticed that I have always been very thirsty and pass urine frequently so wondered if this could be what I have.

Also, Im not sure if its seprate but in the past week I have started to get a burning sensation around my heart and a very slight tingly feeling in my left hand/arm. Its only very slightly though. I also feel like I was having minor heart palpitations when I was trying to sleep at night.

Could all of these things be linked ?
Posted Fri, 1 Feb 2013 in Infections
 
 
Answered by Dr. Ratnakar Kini 44 minutes later
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

Yes, diabetes can can cause repeated infection involving the foreskin and glans. In many patients, diabetes is suspected when these kind of infections occur.

The burning sensation could be due to acid reflux which may or may not be related to diabetes. The tingling feeling in the left arm could be due to pinched nerve in the neck.

Get a EKG done for evaluation of the palpitation. So not all the symptoms you have mentioned could be linked.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor